Alert archive / Nevada / Red Flag Warnings in 2010

Red Flag Warning 2, NWS Elko, NV

July 1, 2010

NWS Elko, NV issued this red flag warning at Jul 1, 2010, 2:53 PM PDT. It took effect at Jul 2, 2010, 11:00 AM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 1, 2010, 2:53 PM PDT (21:53 UTC)
In effect from
Jul 2, 2010, 11:00 AM PDT
Expired
Jul 2, 2010, 10:00 PM PDT
In force
11 hr
Issued by
NWS Elko, NV

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WWUS85 KLKN 012153
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
253 PM PDT THU JUL 1 2010

...RED FLAG WARNING FOR LOW VALUES OF RELATIVE HUMIDITY AND WINDS
FOR PORTIONS OF CENTRAL NEVADA REMAINS IN EFFECT UNTIL 10 PM PDT
THIS EVENING...AN ADDITIONAL RED FLAG WARNING FOR 455 AND 457 FOR
LOW VALUES OF RELATIVE HUMIDITY AND WINDS HAS BEEN ISSUED FOR
FRIDAY...AND IS IN EFFECT FROM 11 AM TO 10 PM PDT FRIDAY...

NVZ455-457-020600-
/O.NEW.KLKN.FW.W.0002.100702T1800Z-100703T0500Z/
/O.CON.KLKN.FW.W.0001.000000T0000Z-100702T0500Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
253 PM PDT THU JUL 1 2010

...RED FLAG WARNING FOR LOW VALUES OF RELATIVE HUMIDITY AND WINDS
FOR PORTIONS OF CENTRAL NEVADA REMAINS IN EFFECT UNTIL 10 PM PDT
THIS EVENING...
...RED FLAG WARNING FOR LOW VALUES OF RELATIVE HUMIDITY AND WINDS
HAS BEEN ISSUED FOR FRIDAY FOR 455 AND 457...AND IS IN EFFECT FROM
11 AM TO 10 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM PDT FRIDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

SZATANEK
5 follow-up statements
430 
WWUS85 KLKN 020348
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
848 PM PDT THU JUL 1 2010

NVZ455-457-021200-
/O.CAN.KLKN.FW.W.0001.000000T0000Z-100702T0500Z/
/O.CON.KLKN.FW.W.0002.100702T1800Z-100703T0500Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
848 PM PDT THU JUL 1 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM PDT
FRIDAY...
...RED FLAG WARNING IS CANCELLED FOR THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG
WARNING FOR THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT
FROM 11 AM TO 10 PM PDT FRIDAY.

A VERY DRY AIR MASS CONTINUES TO REMAIN IN PLACE ACROSS NORTHERN
NEVADA THIS EVENING...RESULTING IN EXTREMELY POOR RH RECOVERY FOR
THE OVERNIGHT. RH VALUES REMAIN IN THE SINGLE DIGITS TO LOW TEENS
ACROSS FIRE WEATHER ZONES 455 AND 457. HOWEVER...WINDS HAVE
DIMINISHED WITH THE SUN SETTING AND ALTHOUGH A FEW LOCALES MAY
BRIEFLY COME CLOSE TO RED FLAG CRITERIA...WIDESPREAD CONDITIONS
ARE NOT EXPECTED. THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED.

RED FLAG CONDITIONS CONTINUE TO LOOK FAVORABLE FOR FRIDAY AND THE
RED FLAG WARNING REMAINS IN EFFECT FOR FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
577 
WWUS85 KLKN 021136
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
436 AM PDT FRI JUL 2 2010

NVZ457-021245-
/O.CAN.KLKN.FW.W.0002.100702T1800Z-100703T0500Z/
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
436 AM PDT FRI JUL 2 2010

...RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES IN
ZONE 457 FOR TODAY AND THIS EVENING CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES IN ZONE 457
FOR TODAY AND THIS EVENING. 

RELATIVE HUMIDITIES THIS AFTERNOON IN ZONE 457 WILL RANGE FROM 4 TO 7
PERCENT IN VALLEYS TO 7 TO 10 PERCENT AT HIGHER ELEVATIONS. BUT
WINDS WILL NOT BE QUITE AS STRONG AS PREVIOUSLY EXPECTED. WINDS
WILL BE OUT OF THE SOUTHWEST..,INCREASING TO 10 TO 20 MPH THIS
AFTERNOON...WITH LOCAL GUSTS TO 30 MPH. WINDS WILL DIMINISH AROUND
SUNSET.


$$

NVZ455-030015-
/O.CON.KLKN.FW.W.0002.100702T1800Z-100703T0500Z/
WHITE PINE COUNTY-
436 AM PDT FRI JUL 2 2010

...RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES
FOR ZONE 455 REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM PDT
THIS EVENING...

A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES
REMAINS IN EFFECT FOR ZONE 455 FROM 11 AM THIS MORNING TO 10 PM
PDT THIS EVENING. 

RELATIVE HUMIDITIES THIS AFTERNOON WILL RANGE FROM 4 TO 7 PERCENT
IN VALLEYS TO 7 TO 10 PERCENT AT HIGHER ELEVATIONS. SOUTHWEST WINDS
WILL INCREASE TO 15 TO 25 MPH LATE THIS MORNING...WITH GUSTS TO 35
MPH THIS AFTERNOON. WINDS WILL DIMINISH AFTER SUNSET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/ELKO
REA
111 
WWUS85 KLKN 022149
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
249 PM PDT FRI JUL 2 2010

NVZ455-030500-
/O.CON.KLKN.FW.W.0002.000000T0000Z-100703T0500Z/
WHITE PINE COUNTY-
249 PM PDT FRI JUL 2 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 455...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/ELKO

SZATANEK
038 
WWUS85 KLKN 022253
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
353 PM PDT FRI JUL 2 2010

NVZ455-030500-
/O.CON.KLKN.FW.W.0002.000000T0000Z-100703T0500Z/
WHITE PINE COUNTY-
353 PM PDT FRI JUL 2 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 455...

455 - WHITE PINE COUNTY

RELATIVE HUMIDITIES THIS AFTERNOON WILL RANGE FROM 3 TO 7 PERCENT
IN VALLEYS TO 7 TO 10 PERCENT AT HIGHER ELEVATIONS. EXPECT SOUTHWEST
WINDS AT 15 TO 25 MPH...WITH GUSTS TO 40 MPH THIS AFTERNOON.
WINDS WILL DIMINISH AFTER SUNSET.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HTTP://WEATHER.GOV/ELKO

SZATANEK
309 
WWUS85 KLKN 030455
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
955 PM PDT FRI JUL 2 2010

NVZ455-030600-
/O.EXP.KLKN.FW.W.0002.000000T0000Z-100703T0500Z/
WHITE PINE COUNTY-
955 PM PDT FRI JUL 2 2010

...RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 455...

THE RED FLAG WARNING FOR FIRE WEATHER ZONE 455 WILL EXPIRE AT 10
PM PDT THIS EVENING. WHILE RELATIVE HUMIDITY REMAINS QUITE
LOW...WINDS HAVE DIMINISHED AND EXPLOSIVE FIRE GROWTH CONDITIONS
ARE NO LONGER PRESENT. THUS...THE RED FLAG WARNING IS BEING
ALLOWED TO EXPIRE AS SCHEDULED.


$$


HTTP://WEATHER.GOV/ELKO

RCM

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jul 1, 9:26 AM PDT, 5 hours 27 minutes earlier.

Area forecast discussion, Jul 1, 9:26 AM PDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
926 AM PDT THU JUL 1 2010

.SYNOPSIS...WARM WEATHER WILL CONTINUE ACROSS THE SILVER STATE
THROUGH TODAY. A DRY COLD FRONT WILL MOVE THROUGH THE STATE
FRIDAY...BRINGING SLIGHTLY COOLER TEMPERATURES OVER THE
WEEKEND...WITH A GRADUAL WARMING TREND EARLY NEXT WEEK.

&&

.UPDATE...ISSUED A RED FLAG WARNING FOR TODAY FOR WHITE
PINE COUNTY...NORTHERN NYE AND THE SOUTHERN PORTIONS OF LANDER
AND EUREKA. THE RED FLAG WARNING WAS ISSUED FOR LOW VALUES OF
RELATIVE HUMIDITY AND WINDS.

&&

.SHORT TERM...TODAY THROUGH FRIDAY. THE BIG PICTURE THIS MORNING
SHOWS A STRONG HIGH AT 500MB CENTERED OVER THE CENTRAL U.S....WITH
A TROF MOVING ONTO THE WEST COAST. IN NEVADA...FLOW IS SW AHEAD OF
THE APPROACHING TROF. FCST CHALLENGES THIS PACKAGE INCLUDE PRECIP
CHANCES AND TEMPERATURES FRIDAY AS THE TROUGH AND ASSOCIATED COLD
FRONT MOVE THROUGH THE AREA...AND ALSO WINDS IN WHITE PINE COUNTY
THIS AFTERNOON AND AGAIN FRIDAY AFTERNOON.

THE DRYING TREND WILL CONTINUE TODAY...AS THE SOURCE REGION FOR
OUR SW FLOW IS A VERY DRY AIR MASS IN THE EASTERN PACIFIC OFF THE
CALIFORNIA COAST. PW'S TODAY WILL RANGE FROM 0.40 INCHES NORTH TO 0.20
INCHES SOUTH. ON FRIDAY PW'S WILL RANGE FROM 0.40 TO 0.50 INCHES ALONG
THE IDAHO STATE LINE TO 0.20 TO 0.30 INCHES SOUTH. WITH ONLY
MARGINAL LI'S AND NO CAPE BOTH TODAY AND FRIDAY...THE ONLY CHANCE
FOR PRECIPITATION IN THE SHORT TERM IS ISOLATED SHOWERS ALONG THE
IDAHO LINE FRIDAY AFTERNOON WITH COLD FRONT PASSAGE. AFTERNOON
TEMPERATURES ON FRIDAY WILL BE 4 TO 8 DEGREES COOLER THAN TODAY
ACROSS THE FCST AREA...EXCEPT ONLY AROUND 2 DEGREES COOLER
SOUTHEAST IN WHITE PINE AND NORTHERN NYE.

WINDS WILL APPROACH ADVISORY CRITERIA IN WHITE PINE COUNTY AGAIN
THIS AFTERNOON AND FRIDAY AFTERNOON...AS SUNNY SKIES AND GOOD
MIXING WILL BRING MODERATELY STRONG SW WINDS DOWN TO TO THE
SURFACE. AS WITH YESTERDAY...HOWEVER...SPEEDS SHOULD STAY BELOW
CRITERIA. REA

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY. GFS AND ECMWF REMAIN IN
OVERALL AGREEMENT AS STRONG TROUGH MOVES THROUGH AT THE START OF THE
LONG TERM PERIOD FOLLOWED BY THE GRADUAL DEVELOPMENT OF A FOUR
CORNERS RIDGE. EXPECT ANY SHOWERS/T-STORMS TO DISSIPATE BY LATE
FRIDAY NIGHT AND MOST CLOUDS TO BE DISSIPATE AS WELL AS VERY DRY AIR
MOVES IN WITH TROUGH/FRONT. TROUGH LINGERS THROUGH SATURDAY ON THE
GFS...AND INTO SUNDAY ON THE ECMWF...BUT WITH AFOREMENTIONED DRY AIR
IN PLACE...EXPECT LITTLE CLOUD COVER AND NO PRECIPITATION. RIDGE
SLOWLY BUILDS DURING THE FOLLOWING SEVERAL DAYS...ALLOWING
TEMPERATURES TO REBOUND AFTER DROPPING SIGNIFICANTLY SATURDAY. AT
THIS POINT EXPECT MAINLY CLEAR SKIES AND NO PRECIPITATION MONDAY AND
TUESDAY...WITH MONSOONAL PUSH POSSIBLY BRINGING CLOUDS AND
SHOWERS/T-STORMS BY WEDNESDAY AND THURSDAY. RCM

&&

.AVIATION...VFR CONDITIONS EXPECTED AT ALL TAF SITES THROUGH THE TAF
PERIOD. CIGS AND VIS WILL NOT BE ISSUES AS EVEN ISOLATED T-STORMS
ARE NOT EXPECTED TODAY...WITH SKIES REMAINING MOSTLY CLEAR. MAIN
ISSUE WILL BE GUSTY SOUTH TO SOUTHWEST WINDS THIS AFTERNOON...WITH
THE STRONGEST WINDS AT KELY. WINDS AT ALL SITES WILL LIKELY GUST TO
ABOVE 20 KNOTS...WITH GREATER THAN 30 KNOTS POSSIBLE AT KELY. WINDS
WILL DIMINISH AFTER SUNSET THIS EVENING. RCM

&&

.FIRE WEATHER...EXPECT CLEAR SKIES AND BREEZY CONDITIONS ACROSS
NORTHERN AND CENTRAL NEVADA TODAY AND FRIDAY...WITH THE EXCEPTION
OF A FEW CLOUDS AND A SPRINKLE OR TWO FAR NORTH NEAR THE IDAHO
LINE ON FRIDAY AS A COLD FRONT MOVES THRU. DAYTIME RELATIVE
HUMIDITIES WILL BE QUITE LOW...WITH POOR OVERNIGHT RECOVERIES.

WINDS WILL BE ESPECIALLY BREEZY OUT OF THE SOUTHWEST THIS
AFTERNOON AND AGAIN FRIDAY AFTERNOON IN FIRE WEATHER ZONE 455 AND
EXTREME EASTERN ZONE 457...WITH GUSTS TO 40 MPH. TEMPERATURES WILL
COOL OFF A FEW DEGREES FRIDAY AND A FEW MORE DEGREES SATURDAY...RESULTING
IN AFTERNOON HIGHS ON SATURDAY AND SUNDAY MAINLY AROUND 80 DEGREES.
A WARMING TREND WILL BEGIN EARLY NEXT WEEK...WITH THE FIRST CHANCE
FOR CONVECTION NEXT WEDNESDAY OR THURSDAY AS MID LEVEL MONSOON
MOISTURE BEGINS TO PUSH INTO THE AREA. REA

&&

.PREV DISCUSSION... /ISSUED AT 410 AM /

SYNOPSIS...WARM WEATHER WILL CONTINUE ACROSS THE SILVER STATE
THROUGH TODAY. A DRY COLD FRONT WILL MOVE THROUGH THE STATE
FRIDAY...BRINGING SLIGHTLY COOLER TEMPERATURES OVER THE
WEEKEND...WITH A GRADUAL WARMING TREND EARLY NEXT WEEK.

SHORT TERM...TODAY THROUGH FRIDAY. THE BIG PICTURE THIS MORNING
SHOWS A STRONG HIGH AT 500MB CENTERED OVER THE CENTRAL U.S....WITH
A TROF MOVING ONTO THE WEST COAST. IN NEVADA...FLOW IS SW AHEAD OF
THE APPROACHING TROF. FCST CHALLENGES THIS PACKAGE INCLUDE PRECIP
CHANCES AND TEMPERATURES FRIDAY AS THE TROUGH AND ASSOCIATED COLD
FRONT MOVE THROUGH THE AREA...AND ALSO WINDS IN WHITE PINE COUNTY
THIS AFTERNOON AND AGAIN FRIDAY AFTERNOON.

THE DRYING TREND WILL CONTINUE TODAY...AS THE SOURCE REGION FOR
OUR SW FLOW IS A VERY DRY AIR MASS IN THE EASTERN PACIFIC OFF THE
CALIFORNIA COAST. PW'S TODAY WILL RANGE FROM 0.40 INCHES NORTH TO 0.20
INCHES SOUTH. ON FRIDAY PW'S WILL RANGE FROM 0.40 TO 0.50 INCHES ALONG
THE IDAHO STATE LINE TO 0.20 TO 0.30 INCHES SOUTH. WITH ONLY
MARGINAL LI'S AND NO CAPE BOTH TODAY AND FRIDAY...THE ONLY CHANCE
FOR PRECIPITATION IN THE SHORT TERM IS ISOLATED SHOWERS ALONG THE
IDAHO LINE FRIDAY AFTERNOON WITH COLD FRONT PASSAGE. AFTERNOON
TEMPERATURES ON FRIDAY WILL BE 4 TO 8 DEGREES COOLER THAN TODAY
ACROSS THE FCST AREA...EXCEPT ONLY AROUND 2 DEGREES COOLER
SOUTHEAST IN WHITE PINE AND NORTHERN NYE.

WINDS WILL APPROACH ADVISORY CRITERIA IN WHITE PINE COUNTY AGAIN
THIS AFTERNOON AND FRIDAY AFTERNOON...AS SUNNY SKIES AND GOOD
MIXING WILL BRING MODERATELY STRONG SW WINDS DOWN TO TO THE
SURFACE. AS WITH YESTERDAY...HOWEVER...SPEEDS SHOULD STAY BELOW
CRITERIA. REA

LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY. GFS AND ECMWF REMAIN IN
OVERALL AGREEMENT AS STRONG TROUGH MOVES THROUGH AT THE START OF THE
LONG TERM PERIOD FOLLOWED BY THE GRADUAL DEVELOPMENT OF A FOUR
CORNERS RIDGE. EXPECT ANY SHOWERS/T-STORMS TO DISSIPATE BY LATE
FRIDAY NIGHT AND MOST CLOUDS TO BE DISSIPATE AS WELL AS VERY DRY AIR
MOVES IN WITH TROUGH/FRONT. TROUGH LINGERS THROUGH SATURDAY ON THE
GFS...AND INTO SUNDAY ON THE ECMWF...BUT WITH AFOREMENTIONED DRY AIR
IN PLACE...EXPECT LITTLE CLOUD COVER AND NO PRECIPITATION. RIDGE
SLOWLY BUILDS DURING THE FOLLOWING SEVERAL DAYS...ALLOWING
TEMPERATURES TO REBOUND AFTER DROPPING SIGNIFICANTLY SATURDAY. AT
THIS POINT EXPECT MAINLY CLEAR SKIES AND NO PRECIPITATION MONDAY AND
TUESDAY...WITH MONSOONAL PUSH POSSIBLY BRINGING CLOUDS AND
SHOWERS/T-STORMS BY WEDNESDAY AND THURSDAY. RCM

AVIATION...VFR CONDITIONS EXPECTED AT ALL TAF SITES THROUGH THE TAF
PERIOD. CIGS AND VIS WILL NOT BE ISSUES AS EVEN ISOLATED T-STORMS
ARE NOT EXPECTED TODAY...WITH SKIES REMAINING MOSTLY CLEAR. MAIN
ISSUE WILL BE GUSTY SOUTH TO SOUTHWEST WINDS THIS AFTERNOON...WITH
THE STRONGEST WINDS AT KELY. WINDS AT ALL SITES WILL LIKELY GUST TO
ABOVE 20 KNOTS...WITH GREATER THAN 30 KNOTS POSSIBLE AT KELY. WINDS
WILL DIMINISH AFTER SUNSET THIS EVENING. RCM

FIRE WEATHER...EXPECT CLEAR SKIES AND BREEZY CONDITIONS ACROSS
NORTHERN AND CENTRAL NEVADA TODAY AND FRIDAY...WITH THE EXCEPTION
OF A FEW CLOUDS AND A SPRINKLE OR TWO FAR NORTH NEAR THE IDAHO
LINE ON FRIDAY AS A COLD FRONT MOVES THRU. DAYTIME RELATIVE
HUMIDITIES WILL BE QUITE LOW...WITH POOR OVERNIGHT RECOVERIES.

WINDS WILL BE ESPECIALLY BREEZY OUT OF THE SOUTHWEST THIS
AFTERNOON AND AGAIN FRIDAY AFTERNOON IN FIRE WEATHER ZONE 455 AND
EXTREME EASTERN ZONE 457...WITH GUSTS TO 40 MPH. TEMPERATURES WILL
COOL OFF A FEW DEGREES FRIDAY AND A FEW MORE DEGREES SATURDAY...RESULTING
IN AFTERNOON HIGHS ON SATURDAY AND SUNDAY MAINLY AROUND 80 DEGREES.
A WARMING TREND WILL BEGIN EARLY NEXT WEEK...WITH THE FIRST CHANCE
FOR CONVECTION NEXT WEDNESDAY OR THURSDAY AS MID LEVEL MONSOON
MOISTURE BEGINS TO PUSH INTO THE AREA. REA

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 10 PM PDT THIS EVENING FOR NORTHERN NYE
COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...
WHITE PINE COUNTY.

&&

97/97/97
Hazardous weather outlook, Jul 1, 9:25 AM PDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
925 AM PDT THU JUL 1 2010

NVZ013-035-037-021630-
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
925 AM PDT THU JUL 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTH CENTRAL NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...TODAY AND TONIGHT.

THE COMBINATION OF VERY LOW HUMIDITY LEVELS AND STRONG GUSTY
SOUTHWEST WINDS TO AROUND 40 MPH WILL RESULT IN HAZARDOUS FIRE
WEATHER CONDITIONS. A RED FLAG WARNING HAS BEEN ISSUED FOR WHITE
PINE...NORTHERN NYE AND SOUTHERN LANDER AND EUREKA COUNTIES SOUTH
OF HIGHWAY 50. THE RED FLAG WARNING IS IN EFFECT UNTIL 10 PM THIS
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A STRONG UPPER LEVEL TROUGH AND ASSOCIATED SURFACE COLD FRONT WILL
MOVE ACROSS THE REGION FRIDAY AFTERNOON AND EVENING. IN ADVANCE OF
THIS SYSTEM...STRONG GUSTY SOUTHWEST WINDS TO 40 MPH CAN EXPECTED
AGAIN FRIDAY AFTERNOON INTO EARLY FRIDAY EVENING. SLIGHTLY COOLER
AND VERY DRY AIR WILL BE IN PLACE OVER THE HOLIDAY WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NVZ030>034-036-021630-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
925 AM PDT THU JUL 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NEVADA...NORTHEAST NEVADA AND NORTHWEST NEVADA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A STRONG UPPER LEVEL TROUGH AND ASSOCIATED SURFACE COLD FRONT WILL
MOVE ACROSS THE REGION FRIDAY AFTERNOON AND EVENING. IN ADVANCE OF
THIS SYSTEM...A FEW SHOWERS CAN BE EXPECTED IN NORTHERN HUMBOLDT
AND ELKO COUNTIES ALONG THE IDAHO BORDER...OTHERWISE STRONG GUSTY
SOUTHWEST WINDS UP TO 30 MPH CAN BE EXPECTED FRIDAY AFTERNOON
INTO EARLY FRIDAY EVENING. COOLER AND VERY DRY AIR WILL BE IN
PLACE OVER THE HOLIDAY WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FITZSIMMONS

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:36 AM PDTRed Flag WarningLKN12 hr

Nearby

Red Flag Warnings in Nevada, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.